# SDR USAA2013120400006

- Difficulty date: November 25, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK CORROSION ON NR 5 SLAT TRACK BOLT LT WING AT WS 551, RIB 10.  REPLACED NR 5 SLAT TRACK BOLT LT WING AT WS 551, RIB 10 IAW A320 AMM 27-84-64.
